View : 17 Download: 3

The geography of simply-connected symplectic manifolds

Title
The geography of simply-connected symplectic manifolds
Authors
Cho M.S.Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2003
Journal Title
Czechoslovak Mathematical Journal
ISSN
0011-4642JCR Link
Citation
vol. 53, no. 2, pp. 265 - 276
Indexed
SCIE; SCOPUS WOS scopus
Abstract
By using the Seiberg-Witten invariant we show that the region under the Noether line in the lattice domain ℤ × ℤ is covered by minimal, simply connected, symplectic 4-manifolds.
DOI
10.1023/A:1026270916962
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
The geography of simply-connected symplectic manifolds.pdf(135.84 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE